Can anyone describe to me what exactly Oxycodone HCL is? I found some of these pills in my brothers bag the other day and am concerned about. He had them filled less than a week ago (120 of them) and there is only 60 left. I am concerned. Can you please tell me what exactly they are????
They are actually a capsule, not a whole pill. They are like brown on one half and pinkish on the other half. How bad are they for him? I don't know if he is selling them...God I hope not...but still...even if he is taking them...that is not good either.
K I have no idea......actually................it's still a perc though....
and yes, either way if he is selling them or poppin them...it's still pretty bad
Does he have legit pain? Doyou notice him staying up more? Does he smoke pot at all? if he does...Does he puff and not look high? percs often do that to people...at least it has to me and a few people I know
How do his pupils look? often with long use your pupils are smaller....not larger like other drugs can affect someone......I know I was more yappy on percs so I talked alot and quickley
I haven't noticed ANY difference in him at all. I don't know if he is using them or not. I just don't know.I wanted to ask him but then he would get mad at me for looking through his bag. But they are percocets though right?? I am going to have to do some research on the internet about them. I know someone (a friend of mine that was pregnant and prescribed percocet for severe migraines). Thanks for replying to me so quickly. I will have to keep my eyes open to any of the signs that you mentioned. I was reading some of the postings on here and this is pretty serios stuff. I mean going through 60 pills in one week???? WOW.
Signs of using..
a boost in energy....
if he is really sleepy..he's taken enough to fall asleep if you take more than needed you will eventually fall asleep and droop away.....it slows your heart rate down...
I dont he's snorting them..but if he is check his nose so often..or if he plays with his nose alot..or if he sounds stuffed up alot
It's kinda hard to tell with pills...actually the boost of energy lasting for hours..on end.....
I hope some of this helps sorry it took me so long I have been busy today
I abused Oxycontin ER 80 mgs tabs for almost three years. Oxycodone HCL in the generic for Oxydontin ER (extended release). But I have never seen in come in a capsule, only tablets. Are you sure the capsules you found are Oxycodones?
Hope I can help. I'm ashamed to say I used to eat them like candy.
I really hope you find some peace there , and its great to see someome care so much for their family member
I try to answer posts as I can..I am glad to help..and yes they are for sure percs or oxys..either way....its a drug and can cause serious side affects after short term and long term use..
If you need anything else Im happy to help when I can
Best of luck to you!!
I just got clean off the drug myself..they are actually perk 30MG..or 15Mg...I was talkitive didn't eat muh..didn't sleep much..irritable and always workin or cleaning..it is the worst addiction I have ever overcame..even more than cocaine..talk to him and try to get him help...best advice tho.." ONLY YOU CAN
CHANGE YOUR OWN LIFE" noboy can change it except you..no matter how bad they want to..
Hi I'd have to say percocets are the answer to my dreams.I have no bad side effects and I'm currently taking 80mg of oxycontin and15mg of oxycodone. I wish you all the luck you need
I almost forgot to say I'm pain free at this time and hope to stay that way
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.